标题:Oscillation of Second-Order Neutral Differential Equations
作者:Li, Tongxing; Rogovchenko, Yuri V.; Zhang, Chenghui
作者机构:[Li, Tongxing; Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Rogovchenko, Yuri V.] Univ Agder, 更多
通讯作者:Li, TX
通讯作者地址:[Li, TX]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.
来源:FUNKCIALAJ EKVACIOJ-SERIO INTERNACIA
出版年:2013
卷:56
期:1
页码:111-120
DOI:10.1619/fesi.56.111
关键词:Oscillation; Neutral differential equations; Delayed arguments; Advanced; arguments; Positive solutions; Comparison
摘要:We study oscillatory behavior of a class of second-order neutral differential equations relating oscillation of these equations to existence of positive solutions to associated first-order functional differential inequalities. Our assumptions allow applications to differential equations with both delayed and advanced arguments, and not only. New theorems complement and improve a number of results reported in the literature. Two illustrative examples are provided.
收录类别:SCOPUS;SCIE
WOS核心被引频次:22
Scopus被引频次:27
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84877743068&doi=10.1619%2ffesi.56.111&partnerID=40&md5=7a05f8edd41b00bbab6f705d59151eae
TOP